# SDR C2XA11CL114

- Difficulty date: April 30, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 27,969 hours, 20,930 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ORD FLT 5999 THE CREW REPORTED CABIN ALTITUDE BEGAN TO CLIMB AT A HIGH RATE UNTIL IT REACHED 10,500.  THE AIRCRAFT WAS AT 34,000.  BEGAN A RAPID DESCENT TO 10,500.  AMBER DASHES ON CABIN RATE.  MASKS DID NOT DEPLOY.  LEVELED OUT AT 11,000 MSL AND THE PRESSURIZATION SYSTEM BEGAN TO RESPOND NORMALLY EVENTUALLY REGAINING PRESSURE AND CONTROL.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL PRESSURE CONTROLLER, THE ELECTRO-PNEUMATIC OUTFLOW VALVE AND THE PNEUMATIC OUTFLOW VALVE.  PERFORMED OPERATIONAL CHECKS OF THE MANUAL AND AUTOMATIC PRESSURIZATION SYSYTEM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
